MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SCRDRIVER T25 LONG W/T-HANDLE F/MATRIX; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH SCRDRIVER T25 LONG W/T-HANDLE F/MATRIX; SCREWDRIVERS
Catalog Number 03.632.074
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Date of event is unknown.Device is an instrument and is not implanted/explanted.Address and other contact information is unknown.A device history record review was requested.The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that the screwdriver was in poor quality.The threaded tip of the device is damaged.There was no patient harm and the surgery was successfully completed with no surgical delay as they had two devices on the set.The tip of the screwdriver is stripped.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Reporter¿s phone number is unknown.A device history record (dhr) review was conducted for part number: 03.632.074, synthes lot number: 9824265: release to warehouse date: 19-oct-2015, manufacturing site: synthes (b)(4): no non-conformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.A product investigation was conducted.The t25 stardrive screwdriver (part: 03.632.074, lot: 9824265, mfg: 19-oct-2015) was inspected at us customer quality (cq).Upon visual inspection, it was observed that the distal tip of the t25 stardrive screwdriver¿s shaft was worn and rounded/stripped.Also, the t25 stardrive screwdriver shows signs of minimal wear for its 2-year lifetime.No new malfunctions have been identified.The received condition agrees with the complaint description.Dimensional inspection: dimensional analysis was not performed due to post-manufacture damage of the small hexagonal pelvic screwdriver.Document/specification review: relevant drawing(s) was reviewed; no design or manufacturing defect or deficiency was observed during the investigation conclusion: the complaint condition is confirmed.While no definitive root cause could be determined, it is possible that the device encountered unintended forces (such as being dropped, struck off-axis or damaged during usage or handling or sterile processing).Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SCRDRIVER T25 LONG W/T-HANDLE F/MATRIX
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7625721
Report Number8030965-2018-54492
Device Sequence Number16489661
Product Code HXX
UDI-Device Identifier07611819377301
UDI-Public(01)07611819377301
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.632.074
Device Lot Number9824265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2018
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer08/16/2018
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1